heyy all.. i suffer from severe anxiety and panic attacks lately i would say the past few months and its just getting worse and worse.. my dr. gave me buspirone its a low dose and really not doing much for me. i wanted to know if anyone else has taken this and if its helping. i should probably wait it out and see but any input would be appreciated
I just started takin wellbutrin today. So far I have a massive headache. I do however know that my mother was taking it for many yrs and she just quit taking it like last mth because it did nothing for her. Everyone is different though.
It is suppose to take 4 to 6 wks to start noticing a difference.
I too suffer from Severe anxiety/panic attacks. I am currently taking Xanax, but was given Buspirone as well. It does nothing to help my anxiety. I took the highest dose possible and nothing. It all depends on you and your doctor, maybe they can increase it? I do know that it takes a few weeks to kick in. If I were you I would stick with Buspirone before trying any benzos (Xanax, Valium, Klonopin...etc....) which are very addicting.
I am taking Buspar and I'm not sure if it's helping but my anxiety is under control. I have dropped from 2mgs of klonopin a day to 1mg and I am still tapering. I take Celexa. Hopefully the celexa will end up being all I need. Getting off the Klonopin was my doctors big concern and so far It's OK. I have to say the Klonopin was a life saver when nothing else worked. I recommend it for anyone with severe panic disorder.
I started taking buspar at the very end of june of this yr. I started out on a low dose and then finally got on 15 mg twice a day, it did help with my all day dizziness and some other symptoms. At the end of september i started on 30 mgs twice a day. I thought that it would help get rid of the heavy head thing but it hasn't, although it did help. I also started taking celexa 20 mg a day around Sep. 9th and it helped a lot with the depression symptoms. I still have the hot flashes, the un-reality thing, tight throat, heavy head, head feels kinda "swimmy" at times. For about a week the heavy head thing was a lot better but the last couple weeks it's been bad and it drives me crazy!! Gets me to thinking about all the other stuff that I could have (tumors) because i feel like the meds should have made all of the anxiety go away by now. But I read that tumors get worse and that you don't feel better one day and then worse the next. I don't think that that's it but maybe i just need a different kind of med. I see my med doc on the 23 of Nov. Oh, and also I have been seeing a physchologist since August but she doesn't want to get into anything until i am more stable on my meds...so do i need something different than buspar?? Is that not a good one or what?? anyways, somebody lemme know!! : )
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.